# SDR HNAA2013072400426

- Difficulty date: July 24, 2013
- Submitted: July 24, 2013
- Operation: Air carrier
- Aircraft: N330EN
- Make and model: Dhav DHC8311
- Aircraft serial: 274
- Aircraft time: 45,624 hours, 54,002 cycles
- System (JASC): 6123 · Propeller Feathering/Reversing
- Part: Tscu
- Part number: 30005000006
- Part serial: UNKNOWN
- Condition: Inoperative
- Location: Autofeather Sys
- Stage of operation: TO
- How discovered: O
- Nature of condition: J
- Precautionary procedure: C

## Discrepancy

AUTOFEATHER DID NOT ARM ON TAKEOFF ROLL.   ABORTED TAKE OFF.  R & R NR 1 TSCU.  OPS CHECKED IAW -8 RUN UP MANUAL.  CHECKED GOOD.
